# SDR CALA2025092909383

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 83,153 hours, 30,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D17102030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.  EMERGENCY FLOOR ILLUMINATION LIGHTS OUT FROM ROW 3 TO 11. R/R M1676 EMERGENCY LIGHT BATTERY AND CHARGER IAW AMM 33-51-06. OPS CHECK GOOD.
